• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Mirtazapine

Garmc

Garmc

Well-known member
Joined
Nov 30, 2017
Messages
45
Location
In my head up in space
Does anyone have any difficulties falling asleep or staying asleep on this medication. At first it helped to make me fall asleep and would wake up groggy from it. Now I'm having difficulty falling asleep and I feel like I can't breath and have to gasp for air and only sleeping a max of four hours a night
 
Garmc

Garmc

Well-known member
Joined
Nov 30, 2017
Messages
45
Location
In my head up in space
Only seen this now? Thanks for your reply the breathing seems to settled down now but I got my dose upped so I'm wondering if it will happen again
 
Cazcat

Cazcat

Well-known member
Staff Member on Leave
Joined
Sep 12, 2013
Messages
2,425
It knocked me out pretty effectively the whole 12 months I was on it. But the weight I put on made breathing difficult at it's worst, that scared me a bit a couple of months in.
 
Garmc

Garmc

Well-known member
Joined
Nov 30, 2017
Messages
45
Location
In my head up in space
I've put on 1 stone in weight I don't mind as I was underweight for my age and height. It used to knock me out but lately it keeps me awake even on the 45mg I still find it hard to sleep and when I do sleep it's only for no more than four hours a night. And when I can't go back asleep I just need to constantly eat I don't mind but it's junk food Id eat but I look healthy with a bit of weight on me
 
Cazcat

Cazcat

Well-known member
Staff Member on Leave
Joined
Sep 12, 2013
Messages
2,425
I put on 3 stone, most of it in the first 2 months. Thinking about it I did wake up hungry frequently and had to get up to eat in the night. The weight gain did level off though and eventually I lost a stone whilst still on it.
 
Garmc

Garmc

Well-known member
Joined
Nov 30, 2017
Messages
45
Location
In my head up in space
I try not to eat as much even though I want to as I'm never full. We're you just on this medication on its own or take it with something else I take it with olanzapine
 
Cazcat

Cazcat

Well-known member
Staff Member on Leave
Joined
Sep 12, 2013
Messages
2,425
I was just on Mirtazaine. My husband is on Olanzapine so I know that makes you hungry too.
 

Similar threads


Top